# SDR WRLA20100806424

- Difficulty date: August 6, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Aircraft time: 39,047 hours, 6,692 cycles
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: ABA7202117
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE MEMBRANE OF OBSERVER SEAT FLOOR.
